Facets of Distribution Identities in Probabilistic Team Semantics

Show full item record



Permalink

http://hdl.handle.net/10138/310088

Citation

Hannula , M , Hirvonen , Å , Kontinen , J , Kulikov , V & Virtema , J 2019 , Facets of Distribution Identities in Probabilistic Team Semantics . in F Calimeri , N Leone & M Manna (eds) , Logics in Artificial Intelligence : 16th European Conference, JELIA 2019, Rende, Italy, May 7–11, 2019, Proceedings . vol. 11468 , Lecture Notes in Computer Science , vol. 11468 , Springer , pp. 304-320 , The 16th European Conference on Logics in Artificial Intelligence (JELIA 2019) , 07/05/2019 . https://doi.org/10.1007/978-3-030-19570-0_20

Title: Facets of Distribution Identities in Probabilistic Team Semantics
Author: Hannula, Miika; Hirvonen, Åsa; Kontinen, Juha; Kulikov, Vadim; Virtema, Jonni
Other contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Hasselt University
Calimeri, Francesco
Leone, Nicola
Manna, Marco
Publisher: Springer
Date: 2019
Language: eng
Number of pages: 17
Belongs to series: Logics in Artificial Intelligence 16th European Conference, JELIA 2019, Rende, Italy, May 7–11, 2019, Proceedings
Belongs to series: Lecture Notes in Computer Science
ISBN: 9783030195694
9783030195700
DOI: https://doi.org/10.1007/978-3-030-19570-0_20
URI: http://hdl.handle.net/10138/310088
Abstract: We study probabilistic team semantics which is a semantical framework allowing the study of logical and probabilistic dependencies simultaneously. We examine and classify the expressive power of logical formalisms arising by different probabilistic atoms such as conditional independence and different variants of marginal distribution equivalences. We also relate the framework to the first-order theory of the reals and apply our methods to the open question on the complexity of the implication problem of conditional independence.
Subject: 111 Mathematics
Team semantics
Probabilistic logic
Conditional independence
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1812.05873.pdf 259.1Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record